# SDR QXEA2010061400348

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 21,548 hours, 22,313 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54010375
- Part serial: 238
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 2000' AND 180 KTS, POWER WAS SET AT ABOUT 17 PERCENT TORQUE THERE WERE 3 LOUD BANGS AND THE AIRFRAME VIBRATED. NO OTHER ANOMALIES WERE NOTED. EVENT MARKER PRESSED ABOUT 3 MINS LATER. SUSPECT NR 2 ENG. LANDING UNEVENTFUL. PERFORMED GVI OF LT AND RT MLG ASSYS, BOTH PROP ASSYS, FUSELAGE DOORS AND PANELS. NO DEFECTS NOTED. PERFORMED GVI OF FLAPS EXTENDED AND RETRACTED, NO DEFECTS OR ABNORMAL PLAY NOTED. C/W ENGINE RUNS TO CHECK FOR ABNORMAL COMPRESSOR NOISES IAW AMM TASK 71-00-00-868-821, NONE NOTED. C/W POWER ASSURANCE CHECKS ON BOTH ENGINES IAW TC'S 6710005, BOTH ENG MARGINS OK.  INTERROGATED CDS FOR ENG AND PROP FAULT CODES.  NONE NOTED.  COULD NOT DUPLICATE DISCREPANCY. R & R NR2 2.7 BOV IAW TASK 75-31-01-000-801 AND 75-31-01-400-801 AND HS 75-0007, AS A PRECAUTIONARY MEASURE.  RETURNED TO SERVICE.
